Nonlinear Elliptic Equations of Sublinearity: Qualitative Behavior of Solutions

Norihisa Ikoma, Kazunaga Tanaka, Zhi Qiang Wang, Chengxiang Zhang

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We study existence, uniqueness, and qualitative property of solutions for a class of nonlinear elliptic equations of sublinearity. We also study the asymptotic behavior of a ground state solution for sublinear equations in RN and give estimates for a radius of its support set as various parameters involved, including the sublinearity power approaching to the limiting cases.

Original languageEnglish
Pages (from-to)2001-2043
Number of pages43
JournalIndiana University Mathematics Journal
Volume71
Issue number5
DOIs
Publication statusPublished - 2022

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Nonlinear Elliptic Equations of Sublinearity: Qualitative Behavior of Solutions'. Together they form a unique fingerprint.

Cite this